contact@ijirct.org      

 

Publication Number

IJIRCT1601022

 

Page Numbers

133-136

Paper Details

Stability of Dynamica systems with Time-varying delays

Authors

C. Jayakumar, A. Pradeep

Abstract

This paper is concerned with the asymptotic stability analysis of a class of systems with
time-varying delays. New delay-dependent stability criteria are derived in terms of Linear Matrix Inequalities (LMIs), by choosing a new class of Lyapunov-Krasovskii functional (LKFs). A numerical example is given to illustrate the effectiveness of the proposed method.

Keywords

Delayed systems, Linear Matrix Inequality (LMI), Lyapunov method, Robust H1 control, Stability Analysis, Time-varying delay

 

. . .

Citation

Stability of Dynamica systems with Time-varying delays. C. Jayakumar, A. Pradeep. 2016. IJIRCT, Volume 2, Issue 3. Pages 133-136. https://www.ijirct.org/viewPaper.php?paperId=IJIRCT1601022

Download/View Paper

 

Download/View Count

215

 

Share This Article